# SDR 9903196635

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AFTER ENTERING MODERATE TURBULENCE WITH PRECIPITATION, THE AUTO THROTTLES DISCONNECTED AND THE CREW OBSERVED LOW EGT ON THE NR 3 ENGINE.  THE ENGINE FLAMEOUT PROCEDURE WAS FOLLOWED AND THE FIRST RESTART ATTEMPT WAS SUCCESSFUL.  ENGINE OPERATION FOR THE REMAINDER OF THE FLIGHT WAS NORMAL.  MAINTENANCE REPLACED THE ENGINE FUEL FILTER AND INSPECTED THE ENGINE PER FIM WITH NO DEFECTS NOTED.
